# SDR ASAA2021091035936

- Difficulty date: September 10, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 22,352 hours, 7,128 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 6900
- Condition: Inoperative
- Location: Cabin Temp
- Part time: 66,430 hours, 24,530 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECALL. PRIMARY CONTROLLER INOP. GROUNDED - YES. LH PACK TEMPERATURE CONTROL BITE TEST CALLS OUT LH TEMPERATURE CONTROL VALVE. REMOVED AND REPLACED LH TEMPERATURE CONTROL VALVE IAW B737-900 AMM 21-51-10-000-801 AND AMM 21-51-10-400-801. ETOPS GROUND VERIFICATION TEST GOOD IAW AMM 21-61-00-700-806-002.
